# SDR DALA2023032702349

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 33,503 hours, 4,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DOOR 3 LEFT ARMING LEVER IS HARD TO OPERATE. CORRECTIVE ACTION: UNABLE TO DUPLICATE, OPERATED LEVER SEVERAL TIMES, ALL OPS NORMAL. (4770045)
